# SDR 0002901223

- Difficulty date: August 4, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 108,288 hours, 25,758 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO AMS, FLIGHT ATTENDANT REPORTED READING LIGHTS IN AFT OF AIRCRAFT FLASHING ON AND OFF WITH NO CONTROL OVER THEM.  ALSO, NOTED AN ELECTRICAL SMOKE SMELL THAT WAS VERIFIED BY SECOND OFFICER.  THE SMELL LASTED 10 MINUTES THEN DISSIPATED.  AIRCRAFT CONTINUED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED 36FG AND 38FG SEAT BOXES AND 31FG OVERHEAD DECODER.  OPERATIONAL CHECK GOOD.
